EconPapers    
Economics at your fingertips  
 

Pricing two dimensional derivatives under stochastic correlation

Alexander Alvarez, Marcos Escobar Anel () and Pablo Olivares

International Journal of Financial Markets and Derivatives, 2011, vol. 2, issue 4, 265-287

Abstract: In this paper, we develop a framework for pricing two dimensional derivatives under stochastic correlation. Closed form approximations for the price of these derivatives are provided based on Taylor's expansions of known price function under constant correlation. Two families of stochastic dynamics for the correlation are considered. The framework is applied in the pricing of spread options and compo options.

Keywords: stochastic correlation; spread options; compo options; closed-form approximation; 2D derivatives; derivatives pricing. (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.inderscience.com/link.php?id=45598 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ids:ijfmkd:v:2:y:2011:i:4:p:265-287

Access Statistics for this article

More articles in International Journal of Financial Markets and Derivatives from Inderscience Enterprises Ltd
Bibliographic data for series maintained by Sarah Parker ().

 
Page updated 2025-03-23
Handle: RePEc:ids:ijfmkd:v:2:y:2011:i:4:p:265-287